# SDR SWAA2024040458025

- Difficulty date: March 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 Lbl 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 312 LBL 33 FRAME CRACKED ON TOP OF DOOR CUTOUT<[01] ACCOMPLISHED FWD CABIN STA 312 LBL-33 FRAME CRACK ON TOP OF DOOR CUTOUT P/N 141A1134-5 REF CARD#M-22-153-01244/9151210;[02] ACCOMPLISHED FWD CABIN STA 312 LBL 33 FRAME CRACK.
